# SDR SWAA2018073023926

- Difficulty date: July 7, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TIE DOWN RAIL CORRODED AT BS 792+5, RBL 14.5.  REMOVED CARGO TRACK IAW SRM AND DWG.
